# SDR ASOA2015031112349

- Difficulty date: February 16, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,590 hours, 10,180 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL AT FS 785-847 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-08-001-001-A01, FOUND TO BE OUT OF LIMITS IAW  SRM 53-41-51-101-001-A02.  REMOVED UNSERVICEABLE SEAT TRACK IAW CRJ900 53-00-49-000-A01.  INSTALLED NEW SEAT RAIL TRACK FS 785-847 IAW AMM 53-00-49-400-801-A11.
